# SDR UALA2013032501838

- Difficulty date: March 23, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,440 hours, 27,449 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO ARM.  ADJUSTED DOOR LINER ALSO LOWER FOOTBALL CAMS AND LWR LINKAGE.
